Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 101, NWS Gray, ME

August 13, 2016Cheshire County, Sullivan County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Aug 13, 2016, 8:13 PM EDT for Cheshire County, Sullivan County, New Hampshire. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2016, 8:13 PM EDT (00:13 UTC)
Expired
Aug 13, 2016, 9:03 PM EDT
In force
50 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheshire County, NH, Sullivan County, NH

The radar

The Albany radar (KENX), 153 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 8:25 PM EDTTSTM WND DMGLangdon, NHTREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2016-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2016-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2222 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1393 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WUUS51 KGYX 140013
SVRGYX
NHC005-019-140115-
/O.NEW.KGYX.SV.W.0101.160814T0013Z-160814T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
813 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE...
  SOUTHWESTERN SULLIVAN COUNTY IN CENTRAL NEW HAMPSHIRE...

* UNTIL 915 PM EDT

* AT 813 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CHARLESTOWN TO NEAR BELLOWS FALLS TO NEWFANE...
  MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KEENE...CLAREMONT...CHARLESTOWN...HARRISVILLE...NELSON...MARLOW...
  WALPOLE...SULLIVAN...SURRY...ALSTEAD...GILSUM...WESTMORELAND...
  ROXBURY...NEWPORT...LEMPSTER...ACWORTH...GOSHEN...LANGDON...
  EAST PUTNEY STATION AND WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4297 7248 4300 7246 4300 7244 4305 7247
      4308 7244 4312 7243 4315 7246 4323 7243
      4325 7244 4331 7240 4334 7241 4337 7208
      4334 7207 4332 7209 4325 7206 4313 7204
      4293 7217 4294 7253 4295 7253
TIME...MOT...LOC 0013Z 266DEG 25KT 4327 7244 4311 7247 4298 7262 

HAIL...0.75IN
WIND...60MPH
 
$$
EKSTER
2 follow-up statements
681 
WWUS51 KGYX 140055
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
855 PM EDT SAT AUG 13 2016

NHC005-019-140115-
/O.CON.KGYX.SV.W.0101.000000T0000Z-160814T0115Z/
CHESHIRE NH-SULLIVAN NH-
855 PM EDT SAT AUG 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR CENTRAL CHESHIRE AND SOUTH CENTRAL SULLIVAN COUNTIES...

AT 855 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF MARLOW TO NEAR NELSON TO NEAR
KEENE...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KEENE...HARRISVILLE...NELSON...SURRY...WESTMORELAND...ROXBURY...
SULLIVAN...GILSUM...WALPOLE...EAST PUTNEY STATION AND WASHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4294 7242 4297 7248 4298 7248 4300 7246
      4300 7244 4301 7244 4305 7223 4319 7205
      4313 7204 4293 7217
TIME...MOT...LOC 0055Z 278DEG 22KT 4321 7211 4305 7214 4292 7229 

HAIL...0.75IN
WIND...60MPH
 
$$
379 
WWUS51 KGYX 140103
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
903 PM EDT SAT AUG 13 2016

NHC005-019-140113-
/O.CAN.KGYX.SV.W.0101.000000T0000Z-160814T0115Z/
CHESHIRE NH-SULLIVAN NH-
903 PM EDT SAT AUG 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHESHIRE AND SOUTH
CENTRAL SULLIVAN COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4294 7242 4297 7248 4298 7248 4300 7246
      4300 7244 4301 7244 4305 7223 4319 7205
      4313 7204 4293 7217
TIME...MOT...LOC 0102Z 266DEG 25KT 4321 7204 4305 7207 4292 7222 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 6:44 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 13, 6:44 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Gray ME
644 PM EDT SAT AUG 13 2016

.SYNOPSIS...
Another upper disturbance will approach the region from the
west through this evening, bringing more shower and thunderstorm
activity that will continue overnight into Sunday. Warmer
temperatures will arrive Sunday. Slightly drier and more
seasonable temperatures return early next week, however there will
still be scattered mainly afternoon showers. Low pressure will
cross the region midweek.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
640 PM...Main concern this evening will be flooding over SW NH,
with some possible heavier rain moving eastward toward the
Merrimack valley. Also this area could see a an thunderstorm
capable of producing strong wind gusts through this evening as
well. High moisture content with high PWAT will allow the
potential for heavy rain to shift eastward toward the ME coast
later this evening ands overnight. The threat of rain ans storms
will diminish in these areas toward daybreak.

Previously...Showers and thunderstorms will continue through late
this evening. With sunshine over southwest NH near and south of
the proximity of the backdoor cold front, temperatures have soared
through the 80s allowing for rapid destabilization today. This has
allowed for strong to severe thunderstorms, which will continue
over southern areas through this evening.

Areas of fog will develop overnight due to the ample low level
moisture and recent rains. Patchy drizzle is possible as well.
Mesoscale models suggest the convection will dissipate after
midnight.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Upcoming hazards: Severe thunderstorms over all of southern NH
and far southwest ME Sunday. Flash flood potential southern areas
through Sunday. Heat indices will briefly approach 100 degrees
over interior Rockingham and eastern Hillsborough counties Sunday
afternoon.

The heat returns on Sunday as a southwest flow develops both at
the surface and aloft, keeping the maritime layer at bay. Lowering
heights and continued destabilization as temperatures climb into
the 80s and lower 90s and dew points increase to near 70 will
allow for more strong to severe storms during the day over
southern NH and far southwest ME. Have included this threat in the
HWO and DSS briefing. Have also included heat index values will
briefly approach 100 degrees over eastern Hillsborough and
interior Rockingham counties on Sunday afternoon.

Flow becomes WNW by Sunday evening, allowing for drying to take
place. Areas that decouple will have fog once again, especially
the interior valleys.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As we head into the start of the week a 500mb high pressure
remains firmly anchored off of the east coast of North America.
This will keep warm moist air flowing into our area. Scattered
thunderstorms are possible on Monday and Tuesday afternoon...
mainly due to the generally hot and humid conditions.

A wave develops aloft and moves through the area on Wednesday. Low
pressure develops over Lake Erie and moves up the St Lawrence
river valley. Ahead of this a warm front will push through
northern New England. Expect this forcing aloft combined with the
low pressure to touch off rainfall. At this point several of the
global models paint a more widespread stratiform rain event,
however given the season and the airmass would expect a bit more
convective with regions of very heavy rain possible in convective
cores.

Thursday and Friday the hot and humid air returns with just a
slight chance for some scattered afternoon showers.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Short Term...
Variable MVFR to IFR conditions through Sunday due to the very
moist and unstable air mass in place, a low level onshore flow,
and showers and isolated thunderstorms. Areas of fog will develop
tonight as well, with patchy drizzle possible leading to some LIFR
conditions. Conditions improving Sunday, however expect locally
IFR ceilings/vsbys in any convection.

Long Term...
VFR conditions will prevail through Tuesday night. Tuesday into
Wednesday periods of IFR are possible in fog and heavy rain.
Shower activity will decrease again after Wednesday.

&&

.MARINE...
Short Term...Winds and seas will remain below SCA levels.

Long Term...Winds and seas will remain below SCA levels.

&&

.HYDROLOGY...
Continue to monitor SW NH for training echoes and flash flood
potential.

PW values remain very high across the region with the focus of
convection along and just south of stationary boundary which will
begin to shift NE as warm front later tonight. Expect locally
heavy rains over southern NH through this evening, shifting
eastward into ME later tonight.

A few storms may contain locally heavy rainfall on Sunday, with a
gradual drying period beginning late in the day.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

NEAR TERM...Cannon/Cempa
SHORT TERM...Cannon
LONG TERM...Curtis
Hazardous weather outlook, Aug 13, 4:42 PM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
442 PM EDT SAT AUG 13 2016

MEZ007>009-012>014-019>022-024>028-NHZ001>006-142045-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR CUMBERLAND-ANDROSCOGGIN-
KENNEBEC-INTERIOR WALDO-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL COTNINUE THROUGH THIS
EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. A FEW OF
THE STORMS MAY CONTAIN LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ007-011-015-142045-
SULLIVAN-CHESHIRE-WESTERN AND CENTRAL HILLSBOROUGH-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NEW HAMPSHIRE...CENTRAL NEW
HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO THIS
EVENING. SOME OF THE STORMS MAY CONTAIN STRONG GUSTY WINDS, HAIL
AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF
THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS
AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-142045-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018-023-NHZ008>010-014-142045-
INTERIOR YORK-COASTAL YORK-MERRIMACK-BELKNAP-STRAFFORD-
COASTAL ROCKINGHAM-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF
THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS
AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NHZ012-013-142045-
EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
442 PM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS
EVENING. SOME OF THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HEAT INDICES WILL BRIEFLY APPROACH 100 DEGREES SUNDAY AFTERNOON.

SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY. SOME OF
THE STORMS MAY CONTAIN TORRENTIAL DOWNPOURS...STRONG GUSTY WINDS
AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 13, 3:53 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
353 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             3 N SWANZEY             42.91N  72.28W
08/13/2016  M1.50 INCH       CHESHIRE           NH   BROADCAST MEDIA

&&

EVENT NUMBER GYX1602268

CEMPA
Local storm report, Aug 13, 4:01 PM EDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
401 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             KEENE                   42.95N  72.30W
08/13/2016  M1.75 INCH       CHESHIRE           NH   LAW ENFORCEMENT

&&

EVENT NUMBER GYX1602269

CEMPA
Special weather statement, Aug 13, 4:02 PM EDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
402 PM EDT SAT AUG 13 2016

NHZ011-015-132045-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
402 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CHESHIRE COUNTY IN NEW HAMPSHIRE
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE

* UNTIL 445 PM EDT

* AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR CHESTERFIELD...MOVING TO THE EAST AT 20
  MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
  RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
  QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  JAFFREY...
  DUBLIN...
  FITZWILLIAM...
  CHESTERFIELD...
  AND TROY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4288 7255 4290 7253 4295 7253 4301 7201
      4277 7198 4279 7252 4281 7254 4284 7255
      4285 7256
TIME...MOT...LOC 1959Z 264DEG 17KT 4285 7242

LEGRO
Special weather statement, Aug 13, 4:41 PM EDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
441 PM EDT SAT AUG 13 2016

NHZ007-011-132115-
CHESHIRE NH-SULLIVAN NH-
441 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CHESHIRE COUNTY IN NEW HAMPSHIRE
  SULLIVAN COUNTY IN NEW HAMPSHIRE

* UNTIL 515 PM EDT

* AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR ALSTEAD...MOVING TO THE EAST AT 35 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
  RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
  QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  MARLOW...
  ALSTEAD...
  STODDARD...
  LANGDON...
  AND WASHINGTON.

LAT...LON 4320 7242 4326 7207 4325 7206 4325 7204
      4322 7204 4319 7201 4318 7204 4316 7202
      4313 7204 4312 7203 4305 7205 4307 7243
TIME...MOT...LOC 2040Z 255DEG 30KT 4314 7229

LEGRO
Special weather statement, Aug 13, 6:14 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
614 PM EDT SAT AUG 13 2016

NHZ011-015-132245-
CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
614 PM EDT SAT AUG 13 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  CHESHIRE COUNTY IN NEW HAMPSHIRE
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE

* UNTIL 645 PM EDT

* AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER TROY...MOVING TO THE EAST AT 30 MPH.

* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM. VERY HEAVY
  RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON ROADWAYS AND
  QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

* LOCATIONS IMPACTED INCLUDE...
  JAFFREY...
  SHARON...
  DUBLIN...
  PETERBOROUGH...
  AND FITZWILLIAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4278 7234 4292 7234 4304 7185 4274 7178
TIME...MOT...LOC 2211Z 261DEG 27KT 4285 7215

LEGRO
Local storm report, Aug 13, 7:25 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
725 PM EDT SAT AUG 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     FLOOD            KEENE                   42.95N  72.30W
08/13/2016                   CHESHIRE           NH   LAW ENFORCEMENT

            WIDESPREAD STREET FLOODING

&&

EVENT NUMBER GYX1602270

MC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:20 PM EDTSpecial Weather StatementGYXHillsborough40 min
Aug 13, 8:28 PM EDTAreal Flood AdvisoryGYXHillsborough, Merrimack3 hr
Aug 13, 8:31 PM EDTAreal Flood AdvisoryGYXSullivan3 hr
Aug 13, 8:49 PM EDTSevere Thunderstorm WarningGYXCheshire35 min
Aug 13, 8:53 PM EDTSpecial Weather StatementGYXBelknap, Carroll, Hillsborough, Merrimack52 min
Aug 13, 9:21 PM EDTSpecial Weather StatementGYXHillsborough, Rockingham39 min
Aug 13, 9:49 PM EDTSpecial Weather StatementGYXRockingham41 min
Aug 13, 11:54 PM EDTSpecial Weather StatementGYXGrafton96 min
Aug 14, 3:11 AM EDTHeat AdvisoryGYXHillsborough, Merrimack, Rockingham, Strafford15 hr

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.